# SDR IPXA2014022182011

- Difficulty date: February 9, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 48,926 hours, 15,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587636
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C10 INSPECTION, FOUND A CRACK ON MAIN DECK CARGO FLOOR PANEL 242BFF BETWEEN BS 731.11 - 834, RBL 33, RBL 54.75.  FABRICATE REPLACEMENT FLOOR PANEL IAW EO -5320-9693-H.
